Advanced

On the leading principal minors of direct products

Holmquist, Björn LU (1984) In Linear and Multilinear Algebra 16(1-4). p.125-127
Abstract
A result is given, relating the leading principal minors of a direct product of matrices to the leading principal minors of the matrices.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Linear and Multilinear Algebra
volume
16
issue
1-4
pages
125 - 127
publisher
Taylor & Francis
external identifiers
  • scopus:84948875559
ISSN
1026-7573
DOI
10.1080/03081088408817614
language
English
LU publication?
yes
id
f3b1f5b5-cb34-41c8-b2a2-62728783109f (old id 4934150)
date added to LUP
2015-01-20 16:40:42
date last changed
2017-01-01 05:03:14
@article{f3b1f5b5-cb34-41c8-b2a2-62728783109f,
  abstract     = {A result is given, relating the leading principal minors of a direct product of matrices to the leading principal minors of the matrices.},
  author       = {Holmquist, Björn},
  issn         = {1026-7573},
  language     = {eng},
  number       = {1-4},
  pages        = {125--127},
  publisher    = {Taylor & Francis},
  series       = {Linear and Multilinear Algebra},
  title        = {On the leading principal minors of direct products},
  url          = {http://dx.doi.org/10.1080/03081088408817614},
  volume       = {16},
  year         = {1984},
}